# SDR FDKA200803103

- Difficulty date: March 11, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,644 hours, 13,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108049
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 13,689 hours, 13,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6069 MCO-MIA (0609 PHX LCL).  BURNING SMELL FROM NR 2 PACK.  MX REPLACED AIR CYCLE MACHINE.
